# SDR MASA2022073100202

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 40,428 hours, 32,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT FULLY CLOSE OR RE-OPEN. UNJAMMED DOOR, PERFORMED OPS CHECK, OPS CHECK NORMAL.
